PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Substitutions and ${1}/{2}$-discrepancy of $\{n \theta + x\}$

Volume 154 / 2012

David Ralston Acta Arithmetica 154 (2012), 1-28 MSC: Primary 11K38; Secondary 37E20, 37B10. DOI: 10.4064/aa154-1-1

Authors

  • David RalstonDepartment of Mathematics
    Ben Gurion University
    P.O. Box 653
    Beer Sheva 84105, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image